Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the rigidity of graded algebras


Author: Jane Purcell Coffee
Journal: Proc. Amer. Math. Soc. 76 (1979), 219-222
MSC: Primary 16A58; Secondary 16A03
MathSciNet review: 537077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \mathcal{G}$ is a graded algebra (separated and complete) over a field of characteristic zero and $ \mathcal{G}$ is rigid in the category of algebras, then $ \mathcal{G}$ is rigid in the category of filtered algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A58, 16A03

Retrieve articles in all journals with MSC: 16A58, 16A03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537077-8
PII: S 0002-9939(1979)0537077-8
Keywords: Filtered algebras, associated graded algebras, algebraic deformations
Article copyright: © Copyright 1979 American Mathematical Society